# SDR 106459B

- Difficulty date: May 21, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N255SD
- Make and model: Urocop EC120B
- Aircraft serial: 1102
- Engine: Tmeca ARRIU2F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: C635C1003203
- Part serial: OHTAF28
- Condition: Inoperative
- Location: Tail Rotor Drive
- Part time: 500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING 500 HOUR INSPECTION:  VISIBLE WEAR STEP, REPLACED IAW MFG TECH.  NOTE:  DISC FREE FLOATS ON MAIN GEAR BOX TAILROTOR OUTPUT SHAFT.  (P/N: 632A2108102) WHICH SEES INCREASED WEAR.
